Mixed norm condition numbers for the univariate Bernstein basis

Tom 72 / 2006

Tom Lyche, Karl Scherer Banach Center Publications 72 (2006), 177-188 MSC: Primary 41A10, 65D17; Secondary 65G60, 65G99. DOI: 10.4064/bc72-0-12

Streszczenie

We study mixed norm condition numbers for the univariate Bernstein basis for polynomials of degree $n$, that is, we measure the stability of the coefficients of the basis in the $l_q$-sequence norm whereas the polynomials to be represented are measured in the $L_p$-function norm. The resulting condition numbers differ from earlier results obtained for $p=q$.

Autorzy

  • Tom LycheInstitutt for Informatikk and CMA
    University of Oslo
    P.O. Box 1053 Blindern
    0316 Oslo, Norway
    e-mail
  • Karl SchererInstitut für Angewandte Mathematik
    Universität Bonn
    Wegelstr. 6
    53115 Bonn, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek